I suffer from PTSD and anxiety. My doctor is tapering me on seroquel (which works for me, but causes weight gain), at the same time as beginning this week with 25mg zoloft. I have problems sleeping, my anxiety has worsened greatly, I'm unmotivated, and I'm feeling on the verge of a panic attack. From what I'm reading, this seems to be normal. But due to my history of occasional seizures, I don't want to risk it. It seems that the benefit does NOT outweigh the side effects. Correct me if I'm wrong, but I'm ready to start a "down with Zoloft!" campaign.
Savedbygrace; No please continue with the ZOLOFT, Seizures are very rare with Zoloft unless your on a very high dose. What you are felling fight now is for the first 1 or 2 weeks this medication is known to give you the side effects of just felling sick, Increased anxiety most of these go away within a few weeks, Then slowly you well start to notice the benefits of taking this medication. as it begins to kick in, Try and take it about the same time each day,don't skip any doses and just follow the doctors directions you well reach your full blood level where it is working at its best around 6 to 8 weeks. Also the doctor may increase the dose overtime to reach where it is working at its best for you. please give it some time and also remember you never stop this medication without the doctor tapering you off. You have to start out at a low dose and increase as the doctors says, And get to the dose that works best for you. But if the side effects are just to much to handle let your doctor know and sometimes they can give you something to get you through the first few week. Have a good weekend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Posted 4 Jun 2011 • 6 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 22 Nov 2014 • 3 answers
Posted 5 Apr 2016 • 1 answer